# SDR UIEA201902253225

- Difficulty date: February 15, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,483 hours, 19,530 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Shutoff Valve
- Part number: 2780540101
- Part serial: 0046
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU PNEUMATIC FUNCTION INOPERATIVE.  REMOVED AND REPLACED THE APU SHUTOFF VALVE IAW AMM 36-11-10.   OPS CHECKED IAW AMM 36-11-10.
